Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2014, Volume 59, Issue 2, Pages 313–339 (Mi tvp4567)  

On asymptotic expansion and CLT of linear eigenvalue statistics for sample covariance matrices when $N/M\rightarrow0$

Z. Bao

Zhejiang University

DOI: https://doi.org/10.4213/tvp4567

Full text: PDF file (329 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2015, 59:2, 185–207

Bibliographic databases:

Received: 24.09.2011
Revised: 08.04.2012
Language:

Citation: Z. Bao, “On asymptotic expansion and CLT of linear eigenvalue statistics for sample covariance matrices when $N/M\rightarrow0$”, Teor. Veroyatnost. i Primenen., 59:2 (2014), 313–339; Theory Probab. Appl., 59:2 (2015), 185–207

Citation in format AMSBIB
\Bibitem{Bao14}
\by Z.~Bao
\paper On asymptotic expansion and CLT of linear eigenvalue statistics for sample covariance matrices when $N/M\rightarrow0$
\jour Teor. Veroyatnost. i Primenen.
\yr 2014
\vol 59
\issue 2
\pages 313--339
\mathnet{http://mi.mathnet.ru/tvp4567}
\crossref{https://doi.org/10.4213/tvp4567}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3416046}
\elib{https://elibrary.ru/item.asp?id=22834557}
\transl
\jour Theory Probab. Appl.
\yr 2015
\vol 59
\issue 2
\pages 185--207
\crossref{https://doi.org/10.1137/S0040585X97T987089}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000356077900002}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84930711125}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4567
  • https://doi.org/10.4213/tvp4567
  • http://mi.mathnet.ru/eng/tvp/v59/i2/p313

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:285
    Full text:131
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021